Connect with others who understand.

sign up log in
About MyMyelomaTeam
Real members of MyMyelomaTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Velcade, Dex & Liver Damage

Velcade, Dex & Liver Damage

My husband is on Velcade and Dexamethasone and up until now has had very few difficulties. However, in recent CMP and Gamma GT tests, the AST and ALT have been high, as was the Gamma GT number. He's being referred to a Hepatologist, but I am wondering if his MM protocol could be causing this. Been a year and a half on this protocol without any problem. Anyone else had any liver problems?

A MyMyelomaTeam Member said:

I can't take ibuprofen unless I eat with it because it makes me sick to my stomach, but my doctor recommended it for occasional use. I agree that you should not take nsaids on a regular basis. I double check anything I take including supplements with my doctor. It is surprising what can interfere with medications or actually hurt.

I'm glad you are feeling a little better. Things do get better!

posted almost 2 years ago
A MyMyelomaTeam Member said:

I was also on revlimid. My MM was gone in four months.

posted almost 2 years ago
A MyMyelomaTeam Member said:

I was on Velcade for a year, and during that same time I was on Revlimid and Dexamethasone, the latter two of which I’m still taking. I’ve been dealing with MM for a year and a half now. No liver problems at all.

posted almost 2 years ago
A MyMyelomaTeam Member said:

The pain does lighten up as the meds start working

posted over 1 year ago
A MyMyelomaTeam Member said:

Take a stool softener for the constipation

posted over 1 year ago
Already a Member? Log in